# SDR GAIA03017OP

- Difficulty date: June 10, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N252US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT, CREW NOTICED A STRONG, SMOKEY SOLVENT ODOR COMING FROM AIR VENTS. AN UNEVENTFUL LANDING WAS MADE.  REMOVED AND REPLACED BOTH WATER SEPARATOR SOCKS.  INSPECTED ENTIRE AIRCRAFT, RAN ENGINES, AND PRESSURIZED AIRCRAFT TO 5 PSI DIFFERENTIAL PRESSURE.  NO DEFECTS NOTED.  OPERAITONALLY CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
